Alert archive / California / High Wind Watches in 2007

High Wind Watch 9, NWS Reno, NV

December 1, 20074 counties in California; Washoe County, Nevada

NWS Reno, NV issued this high wind watch at Dec 1, 2007, 3:36 AM PST for 4 counties in California; Washoe County, Nevada. It took effect at Dec 2, 2007, 3:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 1, 2007, 3:36 AM PST (11:36 UTC)
In effect from
Dec 2, 2007, 3:00 PM PST
Expired
Dec 2, 2007, 3:44 AM PST
In force
Issued by
NWS Reno, NV

Counties Lassen County, CA, Modoc County, CA, Plumas County, CA, Sierra County, CA, Washoe County, NV

The radar

The Reno radar (KRGX), 119 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 11.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2007-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2007-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KREV 011136
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
336 AM PST SAT DEC 1 2007

...STRONG WINDS POSSIBLE SUNDAY AFTERNOON INTO MONDAY AHEAD OF THE
NEXT STORM...

.POWERFUL LOW PRESSURE WILL MOVE INTO THE PACIFIC NORTHWEST
SUNDAY AFTERNOON THROUGH MONDAY. THIS SYSTEM WILL PUSH A SLOW
MOVING COLD FRONT TOWARD THE AREA LATE SUNDAY INTO MONDAY. STRONG
WINDS ARE POSSIBLE AHEAD OF THIS COLD FRONT ACROSS EXTREME
NORTHEAST CALIFORNIA AND NORTHWEST NEVADA. BE PREPARED FOR STRONG
CROSS WINDS IF TRAVELING AND SECURE ANY LOOSE OUTDOOR FURNITURE
THAT HAS NOT BEEN WINTERIZED.

CAZ070-071-NVZ005-020000-
/O.NEW.KREV.HW.A.0009.071202T2300Z-071203T2300Z/
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE...
EMPIRE...GERLACH
336 AM PST SAT DEC 1 2007

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON. 

SOUTHWEST WINDS ARE EXPECTED TO INCREASE DURING THE DAY SUNDAY
ACROSS EXTREME NORTHEAST CALIFORNIA AND NORTHWEST NEVADA.
SUSTAINED WINDS OF 10 TO 15 MPH ARE EXPECTED DURING THE
MORNING...WITH INCREASES TO 25 TO 40 MPH POSSIBLE BY LATE
AFTERNOON. IN ADDITION...WIND GUSTS UP TO 60 MPH ARE POSSIBLE
BY SUNDAY AFTERNOON WITH LOCAL GUSTS TO 75 MPH POSSIBLE IN
FAVORED AREAS EAST OF THE WARNER MOUNTAINS. THE STRONG WINDS ARE
EXPECTED TO LAST INTO MONDAY BEFORE DIMINISHING.

A HIGH WIND WATCH MEANS THERE IS POTENTIAL FOR STRONG DAMAGING
WINDS TO EFFECT THE AREA.  CONTINUE TO MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/RENO.  

$$


HTTP://WEATHER.GOV/RENO
2 follow-up statements
000 
WWUS75 KREV 012347
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
347 PM PST SAT DEC 1 2007

...STRONG WINDS POSSIBLE LATE SUNDAY AFTERNOON INTO MONDAY AHEAD
OF AN APPROACHING STORM SYSTEM...

.A POWERFUL LOW PRESSURE SYSTEM WILL SLOWLY MOVE INTO THE PACIFIC
NORTHWEST STARTING SUNDAY AFTERNOON. THIS SYSTEM WILL SET UP A
PERSISTENT JET STREAM OVER THE REGION SUNDAY THROUGH MONDAY. STRONG
WINDS ARE POSSIBLE DURING THIS PERIOD ACROSS EXTREME NORTHEAST
CALIFORNIA AND NORTHWEST NEVADA.

CAZ072-NVZ002-021200-
/O.NEW.KREV.LW.Y.0027.071202T1800Z-071203T0400Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
347 PM PST SAT DEC 1 2007

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM PST SUNDAY. 

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CAUSE
ROUGH CHOP ON LAKE TAHOE SUNDAY. SMALL BOATS WILL BE PRONE TO
CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS
IMPROVE. THE WIND MAY LIGHTEN UP SUNDAY NIGHT...HOWEVER BREEZY
CONDITIONS WILL RETURN MONDAY.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

CAZ070-071-NVZ005-021200-
/O.CON.KREV.HW.A.0009.071202T2300Z-071203T2300Z/
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE...
EMPIRE...GERLACH
347 PM PST SAT DEC 1 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON. 

SOUTHWEST WINDS ARE EXPECTED TO INCREASE DURING THE DAY SUNDAY
ACROSS NORTHEAST CALIFORNIA AND NORTHWEST NEVADA. SUSTAINED WINDS
OF 10 TO 15 MPH DURING THE MORNING WILL INCREASE BY LATE AFTERNOON
WITH SPEEDS OF 25 TO 40 MPH POSSIBLE. ONCE THE STRONGER WINDS
DEVELOP...GUSTS UP TO 60 MPH ARE POSSIBLE WITH LOCALLY HIGHER
GUSTS IN FAVORED AREAS EAST OF THE WARNER MOUNTAINS. THE STRONG
WINDS ARE EXPECTED TO LAST INTO MONDAY BEFORE DIMINISHING.

A HIGH WIND WATCH MEANS THERE IS POTENTIAL FOR STRONG DAMAGING
WINDS TO AFFECT THE AREA. BE PREPARED FOR STRONG CROSS WINDS IF
TRAVELING AND SECURE ANY LOOSE OUTDOOR FURNITURE. CONTINUE TO
MONITOR THE LATEST FORECASTS AT WEATHER.GOV/RENO.

$$

JORDAN

HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 021144
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
344 AM PST SUN DEC 2 2007

...STRONG WINDS EXPECTED LATE THIS AFTERNOON INTO MONDAY EVENING 
AHEAD OF AN APPROACHING STORM SYSTEM...

.A POWERFUL LOW PRESSURE SYSTEM WILL MOVE INTO THE PACIFIC
NORTHWEST STARTING THIS AFTERNOON. THIS SYSTEM WILL SET UP A
PERSISTENT JET STREAM OVER THE REGION THROUGH MONDAY. STRONG WINDS
ARE EXPECTED DURING THIS PERIOD ACROSS EXTREME NORTHEAST
CALIFORNIA AND NORTHWEST NEVADA...WITH BREEZY TO WINDY CONDITIONS
FURTHER SOUTH.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

CAZ072-NVZ002-021945-
/O.CAN.KREV.LW.Y.0027.071202T1800Z-071203T0400Z/
/O.NEW.KREV.WI.Y.0018.071202T2200Z-071204T0600Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
344 AM PST SUN DEC 2 2007

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PST
MONDAY...
...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PST MONDAY.
THE LAKE WIND ADVISORY HAS BEEN CANCELLED. 

SOUTHWEST WINDS 10 TO 20 MPH WITH GUSTS UP TO 35 MPH WILL CONTINUE 
ACROSS THE AREA THIS MORNING. WINDS ARE EXPECTED TO INCREASE THIS 
AFTERNOON TO 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. GUSTS OVER THE 
RIDGES WILL EXCEED 80 MPH BY THIS AFTERNOON. WINDS MAY DECREASE FOR 
A PERIOD OF TIME OVERNIGHT AT THE LOWER ELEVATIONS...WHILE MID AND 
UPPER SLOPES REMAIN WINDY. WINDS WILL INCREASE AGAIN MONDAY 
MORNING...WITH WIND GUSTS UP TO 50 MPH EXPECTED THROUGH MONDAY 
EVENING.

STRONG WIND GUSTS WILL ALSO CAUSE ROUGH CHOP ON LAKE TAHOE THROUGH
MONDAY. SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN
OFF LAKE WATERS THROUGH MONDAY NIGHT. 

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.
  
$$

CAZ070-071-NVZ005-021845-
/O.UPG.KREV.HW.A.0009.071202T2300Z-071203T2300Z/
/O.NEW.KREV.HW.W.0008.071202T2200Z-071204T0400Z/
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE...
EMPIRE...GERLACH
344 AM PST SUN DEC 2 2007

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS 10 TO 20 MPH WITH GUSTS UP TO 35 MPH THIS MORNING 
WILL INCREASE DURING THE AFTERNOON TO 25 TO 35 MPH WITH GUSTS UP TO 
60 MPH. LOCALLY HIGHER GUSTS ARE ALSO POSSIBLE IN FAVORED AREAS EAST 
OF THE WARNER MOUNTAINS. THE WINDS MAY WEAKEN FOR A PERIOD OF TIME 
OVERNIGHT AT THE LOWER ELEVATIONS...HOWEVER STRONG WINDS ARE ONCE 
AGAIN EXPECTED ON MONDAY. THE WINDS ARE EXPECTED TO SUBSIDE MONDAY 
NIGHT.

DRIVING WILL BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES...
ESPECIALLY ALONG NORTH SOUTH ROUTES SUCH AS HIGHWAY 395 AND STATE
ROAD 447 BETWEEN GERLACH AND CEDARVILLE. USE EXTRA CAUTION AND
REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.

$$

NVZ003-021945-
/O.NEW.KREV.WI.Y.0018.071202T2200Z-071204T0600Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
344 AM PST SUN DEC 2 2007

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PST MONDAY. 

SOUTHWEST WINDS 10 TO 20 MPH WITH GUSTS UP TO 35 MPH ARE EXPECTED 
THIS MORNING IN THE FOOTHILLS AND WIND PRONE AREAS. WINDS ARE 
EXPECTED TO INCREASE THIS AFTERNOON TO 20 TO 30 MPH WITH GUSTS UP TO 
50 MPH...ESPECIALLY IN THE FOOTHILLS. WINDS MAY DECREASE FOR A 
PERIOD OF TIME OVERNIGHT AT THE LOWER ELEVATIONS. HOWEVER WINDS ARE 
EXPECTED TO INCREASE AGAIN MONDAY MORNING...WITH WIND GUSTS UP TO 50 
MPH EXPECTED THROUGH MONDAY EVENING.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES ALONG HIGHWAY
395...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR
CROSS WINDS. 

$$

NVZ004-021945-
/O.NEW.KREV.LW.Y.0028.071202T1800Z-071204T0600Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
344 AM PST SUN DEC 2 2007

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
PST MONDAY. 

SOUTHWEST WINDS WILL INCREASE LATER THIS MORNING TO 15 TO 25 MPH 
WITH GUSTS UP TO 35 MPH. THESE WINDS WILL CAUSE ROUGH CHOP ON 
PYRAMID LAKE. SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD 
REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE.

$$


HTTP://WEATHER.GOV/RENO

BENINATO

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this high wind watch went out at Nov 30, 3:00 PM PST, 12 hours 36 minutes earlier.

Area forecast discussion, Nov 30, 3:00 PM PST, 12 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
300 PM PST FRI NOV 30 2007

.SHORT TERM...
SHEARING UPPER SHORTWAVE TROUGH CURRENTLY PIVOTING OVER THE CWA AS A
REINFORCING SHORTWAVE DIGS OFF THE COAST HELPING TO CARVE OUT THE
LONGWAVE TROUGH OVER THE WEST COAST. THIS TROUGH COMBINED WITH THE
HIGH AMPLITUDE UPPER RIDGE OVER THE ERN PACIFIC IS SETTING UP A
NORTHERLY JET COMING OUT OF THE NORTH POLE WHICH WILL BRING MUCH
COLDER AIR INTO THE REGION. THE INITIAL COLD FRONT WAS RATHER WEAK
HOWEVER IT WAS ABLE TO TRIGGER A RATHER IMPRESSIVE SNOWBAND THIS
MORNING. COLD AIR WILL CONTINUE TO SETTLE INTO THE AREA BEHIND THE
FRONT WITH VALLEY HIGHS STAYING IN THE 30S ON SATURDAY.

THE PATTERN BEGINS TO CHANGE BY SUNDAY AS A WESTERLY JET ACROSS THE
PACIFIC IS ABLE TO UNDERCUT THE ERN PACIFIC RIDGE AND BRING A WARM
AND WET FLOW INTO THE WEST COAST. THIS JET WILL PRODUCE SIGNIFICANT
AMOUNTS OF PRECIP HOWEVER IT WILL REMAIN NORTH AND WEST OF THE CWA.
THE MOISTURE PLUME SHOULD OCCASIONALLY SAG FAR ENOUGH SOUTH TO BRING
LIGHT PRECIP TO THE FAR NRN ZONES AND WRN LASSEN COUNTY SUNDAY AND
MONDAY SO KEPT WITH AT LEAST SLIGHT CHANCE POPS IN THOSE AREAS. THE
MAIN STORY WITH THIS SYSTEM WILL BE THE HIGH WIND POTENTIAL AS
MODELS GENERATE H7 WINDS AS HIGH AS 80 KTS OVER THE NRN HALF OF THE
CWA. ITS TOUGH TO SAY HOW WELL THESE WINDS WILL MIX DOWN TO THE
SURFACE WITH THE MOIST WAA PATTERN...HOWEVER THE POTENTIAL IS
DEFINITELY THERE FOR STRONG WINDS SUNDAY AND ESPECIALLY MONDAY AS
PRECIP BANKS UP ON THE WRN SLOPES OF THE NRN SIERRA. BUMPED THE
FORECAST WINDS UP TO GET BREEZY OR WINDY WORDING AND WILL CONTINUE
WITH THE SPECIAL WEATHER STATEMENT TO COVER THE WIND POTENTIAL. THE
WINDS WILL ALSO KEEP THE VALLEYS MIXED OUT COMBINING WITH THE WAA TO
BRING DAYTIME TEMPS BACK UP TO NORMAL BY SUNDAY AND INTO THE LOWER
60S BY MONDAY. WITH THE EXCEPTION OF COLDER THAN NORMAL TEMPERATURES
TONIGHT...SIGNIFICANT CLOUD COVER AND OVERNIGHT WINDS WILL KEEP
MINIMUM TEMPS UP THROUGH THE PERIOD. JORDAN

.LONG TERM...TUESDAY THROUGH FRIDAY...
ON TUESDAY A COLD FRONT IS PROGGED TO BE MOVING THROUGH THE NRN
SIERRA AND WRN NEVADA.  THE GFS BRINGS BETWEEN 0.80 AND 1.00 INCH OF
PRECIPITABLE WATER INTO THE NRN AND CNTRL SIERRA BY 00Z WEDNESDAY.
ON WEDNESDAY THE FRONT SHOULD MOVE INTO THE SRN SIERRA AND SRN
NEVADA AS DRIER AIR WORKS INTO THE AREA TO THE NORTH.  HAVE KEPT A
MENTION OF LGT RAIN OVER MUCH OF THE KREV CWFA FOR TUESDAY.  WITH
THE FRONT THEN MOVING SOUTH HAVE KEPT WEDNESDAY DRY.

ON THURSDAY AND FRIDAY THE GFS AND ECMWF BOTH SHOW A STRONG VORTEX
ANCHORED OVER NRN CANADA WITH SHORTWAVE TROUGHS ROTATING THROUGH THE
UPR FLOW. THE FIRST SHORTWAVE IS PROGGED TO MOVE THROUGH THE PACIFIC
NW ON THURSDAY.  THIS FIRST SYSTEM STAYS NORTH OF THE AREA WITH COLD
UPR LVL AIR MOVING ACROSS NRN NEVADA.  THIS COLD AIR ALOFT WILL
GENERATE SOME LLVL INSTABILITY SO WILL CONTINUE WITH A MENTION OF
LGT RAIN OVER NRN LASSEN AND NRN WASHOE COUNTIES. BY FRIDAY A SECOND
SHORTWAVE IS PROGGED TO MOVE ACROSS THE REGION WITH COLDER AIR
ALOFT.  HAVE EXTENDED A SLIGHT CHANCE OF MOUNTAIN SNOW AND VALLEY
RAIN TO MAINLY THE NWRN HALF OF THE CWA.  THE UPR FLOW BECOMES NWLY
SO DO NOT LOOK FOR AS MOIST AN AIR MASS MOVING INTO THE REGION.
SNOW AMOUNTS LOOK LIKE THEY WILL NOT BE TOO IMPRESSIVE ATTM.
HOWEVER IF THIS SECOND SYSTEM CAN TAP MOISTURE FROM A MORE SWLY
TRAJECTORY THEN WE SHOULD SEE A LITTLE MORE SNOWFALL FOR THE UPR
ELEVATIONS.

TEMPERATURES SHOULD START OFF AROUND 10 DEGREES ABOVE NORMAL ON
TUESDAY BUT WILL FALL TO MORE SEASONABLE LEVELS BY FRIDAY AS THE UPR
TROUGH MOVES ACROSS THE WRN GREAT BASIN.  OHARA

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE ACROSS THE REGION...WITH LCL MVFR
CONDITIONS OVER WRN NEVADA THROUGH 04Z.  WIND SPEEDS WILL BECOME
LIGHT OVERNIGHT BUT WILL BECOME WLY AT 10-15 KT AND GUSTY BY SAT
AFTN.  OHARA

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

HTTP://WEATHER.GOV/RENO

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 3:47 PM PSTLake Wind AdvisoryREVAlpine, El Dorado, Nevada, Placer12 hr

Nearby

High Wind Watches in California, 2007High Wind Watches in Nevada, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.